Notre Dame Journal of Formal Logic

Self-conjugate functions on Boolean algebras.

Thomas A. Sudkamp

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 504-512.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888415

Digital Object Identifier
doi:10.1305/ndjfl/1093888415

Mathematical Reviews number (MathSciNet)
MR0480246

Zentralblatt MATH identifier
0368.02059

Subjects
Primary: 06A40

Citation

Sudkamp, Thomas A. Self-conjugate functions on Boolean algebras. Notre Dame J. Formal Logic 19 (1978), no. 3, 504--512. doi:10.1305/ndjfl/1093888415. https://projecteuclid.org/euclid.ndjfl/1093888415


Export citation